Research ArticleOpen accessIn the author namesSolutions of the Duffing and Painlevé-Gambier Equations by Generalized Sundman TransformationDamien Kolawolé Kêgnidé Adjaï, Lucas Hervé Koudahoun, Jean Akande et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 8 Nov 2018 · 7,251 accessesView PDFCite
2 results for “author:"Lucas Hervé Koudahoun"”
Set a search alertResearch ArticleOpen accessIn the author namesOn the General Solution to the Bratu and Generalized Bratu EquationsLucas Hervé Koudahoun, Jean Akande, Damien Kêgnidé Kolawolé Adjaï et al.Journal of Mathematics and Statistics, Vol. 14, Issue 1 · 14 Jul 2018 · 7,686 accessesView PDFCite